# SDR AALA2000211

- Difficulty date: January 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 687-690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 687-690 STRINGER 28 LEFT.  CORROSION INSIDE STRINGER.  CUT OUT CORRODED SECTION OF STRINGER.  INSTALLED STRINGER REPAIR PER ESO 11697 DATED 1-25-00.  (M)
